Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8222
Title: Local growth envelopes of spaces of generalized smoothness: the subcriticalcase
Authors: Caetano, António M. 
Moura, Susana D. 
Issue Date: 2004
Citation: Mathematische Nachrichten. 273:1 (2004) 43-57
Abstract: The concept of local growth envelope (εLGA, u) of the quasi-normed function space A is applied to the spaces of generalized smoothness B(s,psi) pq (Rn) and F(s,psi)pq (Rn) and it is shown that the influence of the function psi, which is a fine tuning of the main smoothness parameter s, is strong enough in order to show up in the corresponding growth envelopes. (© 2004 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim)
URI: http://hdl.handle.net/10316/8222
DOI: 10.1002/mana.200310195
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf206.09 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

21
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations

22
checked on Feb 18, 2020

Page view(s) 50

333
checked on Feb 25, 2020

Download(s) 20

892
checked on Feb 25, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.